# SDR VNAA2013110300002

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 22,879 hours, 23,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX FOUND FS 202 PRESSURE BULKHEAD CRACKED AROUND THE PARKING BRAKE CUTOUT.  FS 202 PRESSURE BULKHEAD AT THE PARKING BRAKE CUTOUT WAS INSPECTED AND REPAIRED USING AMM.  ACFT WAS RELEASED FOR SERVICE.   DUP OF 20131103, ADDED END NR TO CONTROL NR,
